Alert archive / Illinois / River Flood Warnings in 2023

River Flood Warning 13, NWS Lincoln, IL

May 15, 2023Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at May 15, 2023, 5:22 AM CDT for Clay County, Richland County, Illinois. It took effect at May 15, 2023, 12:36 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 15, 2023, 5:22 AM CDT (10:22 UTC)
In effect from
May 15, 2023, 12:36 PM CDT
Expired
May 19, 2023, 7:00 PM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 10:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 19.63 ft at May 16, 2023, 1:00 PM CDT.

actionminormoderate10152005/1505/1605/1705/1805/1905/2005/21
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

788 
WGUS43 KILX 151022
FLWILX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lincoln IL
522 AM CDT Mon May 15 2023

...The National Weather Service in Lincoln IL has issued a Flood 
Warning for the following rivers in Illinois...

  Little Wabash River below Clay City affecting Richland and Clay 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for 
flooding. Stay tuned for further updates on this flooding situation.

&&

Additional information is available at www.weather.gov.


ILC025-159-160230-
/O.NEW.KILX.FL.W.0013.230515T1736Z-230517T1526Z/
/CLAI2.1.ER.230515T1736Z.230516T1200Z.230517T0925Z.NO/
522 AM CDT Mon May 15 2023

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO LATE WEDNESDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Little Wabash River below Clay City.

* WHEN...From this afternoon to late Wednesday morning.

* IMPACTS...At 19.7 feet, Mayflower Road...just north of U.S. Route 
  50...begins to flood.

* ADDITIONAL DETAILS...
  - At 4:45 AM CDT Monday the stage was 16.1 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 19.4 feet tomorrow morning. It
    will then fall below flood stage early Wednesday morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

                   Fld   Observed           Forecasts (7 am CDT)     
Location           Stg   Stg   Day/Time     Tue   Wed   Thu          

Little Wabash River
Clay City          18.0  16.1  Mon 4 am CDT 19.4  17.7  14.4         


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846


$$

NMA
11 follow-up statements
640 
WGUS83 KILX 151351
FLSILX

Flood Statement
National Weather Service Lincoln IL
851 AM CDT Mon May 15 2023

...The Flood Warning is extended for the following rivers in 
Illinois...

  Little Wabash River below Clay City affecting Richland and Clay 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for 
flooding. Stay tuned for further updates on this flooding situation.

&&

Additional information is available at www.weather.gov.


ILC025-159-160600-
/O.EXT.KILX.FL.W.0013.230515T1912Z-230518T2024Z/
/CLAI2.1.ER.230515T1912Z.230517T0000Z.230518T1424Z.NO/
851 AM CDT Mon May 15 2023

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO THURSDAY 
AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Little Wabash River below Clay City.

* WHEN...From this afternoon to Thursday afternoon.

* IMPACTS...At 19.7 feet, Mayflower Road...just north of U.S. Route 
  50...begins to flood.

* ADDITIONAL DETAILS...
  - At 8:45 AM CDT Monday the stage was 17.6 feet.
  - Forecast...The river is expected to rise above flood stage
    this afternoon to a crest of 19.6 feet tomorrow evening. It
    will then fall below flood stage late Thursday morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

                   Fld   Observed           Forecasts (7 am CDT)     
Location           Stg   Stg   Day/Time     Tue   Wed   Thu          

Little Wabash River
Clay City          18.0  17.6  Mon 8 am CDT 19.2  19.5  18.2         


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846


$$

DRH
246 
WGUS83 KILX 151902
FLSILX

Flood Statement
National Weather Service Lincoln IL
202 PM CDT Mon May 15 2023

...The Flood Warning is extended for the following rivers in 
Illinois...

  Little Wabash River below Clay City affecting Richland and Clay 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for 
flooding. Stay tuned for further updates on this flooding situation.

&&

Additional information is available at www.weather.gov.


ILC025-159-161115-
/O.EXT.KILX.FL.W.0013.230515T1902Z-230519T1200Z/
/CLAI2.1.ER.230515T1615Z.230517T0000Z.230519T0600Z.NO/
202 PM CDT Mon May 15 2023

...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO FRIDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Little Wabash River below Clay City.

* WHEN...From this afternoon to Friday morning.

* IMPACTS...At 19.7 feet, Mayflower Road...just north of U.S. Route 
  50...begins to flood.

* ADDITIONAL DETAILS...
  - At 1:45 PM CDT Monday the stage was 18.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 1:45 PM CDT Monday was 18.3 feet.
  - Forecast...The river is expected to rise to a crest of 20.1
    feet tomorrow evening. It will then fall below flood stage
    early Friday morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

                   Fld   Observed           Forecasts (1 pm CDT)     
Location           Stg   Stg   Day/Time     Tue   Wed   Thu          

Little Wabash River
Clay City          18.0  18.3  Mon 1 pm CDT 20.0  20.0  19.2         


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846


$$

Erwin
652 
WGUS83 KILX 160023
FLSILX

Flood Statement
National Weather Service Lincoln IL
723 PM CDT Mon May 15 2023

...The Flood Warning continues for the following rivers in 
Illinois...

  Little Wabash River below Clay City affecting Richland and Clay 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for 
flooding. Stay tuned for further updates on this flooding situation.

&&

Additional information is available at www.weather.gov.


ILC025-159-161630-
/O.CON.KILX.FL.W.0013.000000T0000Z-230519T1200Z/
/CLAI2.1.ER.230515T1615Z.230517T0600Z.230519T0600Z.NO/
723 PM CDT Mon May 15 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Little Wabash River below Clay City.

* WHEN...Until Friday morning.

* IMPACTS...At 19.7 feet, Mayflower Road...just north of U.S. Route 
  50...begins to flood.

* ADDITIONAL DETAILS...
  - At 6:45 PM CDT Monday the stage was 18.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:45 PM CDT Monday was 18.8 feet.
  - Forecast...The river is expected to rise to a crest of 20.2
    feet early Wednesday morning. It will then fall below flood
    stage early Friday morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

                   Fld   Observed           Forecasts (7 pm CDT)     
Location           Stg   Stg   Day/Time     Tue   Wed   Thu          

Little Wabash River
Clay City          18.0  18.8  Mon 6 pm CDT 20.1  20.0  18.7         


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846


$$

Erwin
997 
WGUS83 KILX 161411
FLSILX

Flood Statement
National Weather Service Lincoln IL
911 AM CDT Tue May 16 2023

...The Flood Warning continues for the following rivers in 
Illinois...

  Little Wabash River below Clay City affecting Richland and Clay 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for 
flooding. Stay tuned for further updates on this flooding situation.

&&

Additional information is available at www.weather.gov.


ILC025-159-170615-
/O.EXT.KILX.FL.W.0013.000000T0000Z-230519T0000Z/
/CLAI2.1.ER.230515T1615Z.230516T1800Z.230518T1800Z.NO/
911 AM CDT Tue May 16 2023

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Little Wabash River below Clay City.

* WHEN...Until Thursday evening.

* IMPACTS...At 19.7 feet, Mayflower Road...just north of U.S. Route 
  50...begins to flood.

* ADDITIONAL DETAILS...
  - At 8:45 AM CDT Tuesday the stage was 19.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 AM CDT Tuesday was 19.6 feet.
  - Forecast...The river is expected to rise to a crest of 19.6
    feet this afternoon. It will then fall below flood stage
    early Thursday afternoon.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

                   Fld   Observed           Forecasts (7 am CDT)     
Location           Stg   Stg   Day/Time     Wed   Thu   Fri          

Little Wabash River
Clay City          18.0  19.6  Tue 8 am CDT 19.4  18.4  16.0         


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846


$$

Delaney
769 
WGUS83 KILX 170153
FLSILX

Flood Statement
National Weather Service Lincoln IL
853 PM CDT Tue May 16 2023

...The Flood Warning continues for the following rivers in 
Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for 
flooding. Stay tuned for further updates on this flooding situation.

&&

Additional information is available at www.weather.gov.


ILC025-159-171800-
/O.CON.KILX.FL.W.0013.000000T0000Z-230519T0000Z/
/CLAI2.1.ER.230515T1615Z.230516T2045Z.230518T1800Z.NO/
853 PM CDT Tue May 16 2023

...FLOOD WARNING REMAINS IN EFFECT UNTIL THURSDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Little Wabash River below Clay City.

* WHEN...Until Thursday evening.

* IMPACTS...At 19.7 feet, Mayflower Road...just north of U.S. Route 
  50...begins to flood.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Tuesday the stage was 19.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM CDT Tuesday was 19.7 feet.
  - Forecast...The river is expected to fall below flood stage
    early Thursday afternoon and continue falling to 9.6 feet
    Sunday evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

                   Fld   Observed           Forecasts (7 pm CDT)     
Location           Stg   Stg   Day/Time     Wed   Thu   Fri          

Little Wabash River
Clay City          18.0  19.6  Tue 7 pm CDT 19.1  17.5  14.2         


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846


$$

Erwin
455 
WGUS83 KILX 171403
FLSILX

Flood Statement
National Weather Service Lincoln IL
903 AM CDT Wed May 17 2023

...The Flood Warning is extended for the following rivers in 
Illinois...

  Little Wabash River below Clay City affecting Richland and Clay 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for 
flooding. Stay tuned for further updates on this flooding situation.

&&

Additional information is available at www.weather.gov.


ILC025-159-180615-
/O.EXT.KILX.FL.W.0013.000000T0000Z-230519T0430Z/
/CLAI2.1.ER.230515T1615Z.230516T2045Z.230518T2230Z.NO/
903 AM CDT Wed May 17 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Little Wabash River below Clay City.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 19.7 feet, Mayflower Road...just north of U.S. Route 
  50...begins to flood.

* ADDITIONAL DETAILS...
  - At 8:45 AM CDT Wednesday the stage was 19.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 AM CDT Wednesday was 19.7 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow afternoon and continue falling to 9.3 feet Monday
    morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

                   Fld   Observed           Forecasts (7 am CDT)     
Location           Stg   Stg   Day/Time     Thu   Fri   Sat          

Little Wabash River
Clay City          18.0  19.6  Wed 8 am CDT 18.8  16.8  13.5         


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846


$$

DRH
419 
WGUS83 KILX 180058
FLSILX

Flood Statement
National Weather Service Lincoln IL
758 PM CDT Wed May 17 2023

...The Flood Warning is extended for the following rivers in 
Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for 
flooding. Stay tuned for further updates on this flooding situation.

&&

Additional information is available at www.weather.gov.


ILC025-159-181700-
/O.EXT.KILX.FL.W.0013.000000T0000Z-230519T0600Z/
/CLAI2.1.ER.230515T1615Z.230516T2045Z.230519T0000Z.NO/
758 PM CDT Wed May 17 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY FRIDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Little Wabash River below Clay City.

* WHEN...Until early Friday morning.

* IMPACTS...At 19.7 feet, Mayflower Road...just north of U.S. Route 
  50...begins to flood.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Wednesday the stage was 19.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM CDT Wednesday was 19.6 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow evening and continue falling to 8.5 feet Monday
    evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

                   Fld   Observed           Forecasts (7 pm CDT)     
Location           Stg   Stg   Day/Time     Thu   Fri   Sat          

Little Wabash River
Clay City          18.0  19.4  Wed 7 pm CDT 18.0  14.8  11.5         


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846


$$

Erwin
759 
WGUS83 KILX 181412
FLSILX

Flood Statement
National Weather Service Lincoln IL
912 AM CDT Thu May 18 2023

...The Flood Warning is extended for the following rivers in 
Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for 
flooding. Stay tuned for further updates on this flooding situation.

&&

Additional information is available at www.weather.gov.


ILC025-159-190615-
/O.EXT.KILX.FL.W.0013.000000T0000Z-230519T2308Z/
/CLAI2.1.ER.230515T1615Z.230516T2045Z.230519T1708Z.NO/
912 AM CDT Thu May 18 2023

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Little Wabash River below Clay City.

* WHEN...Until tomorrow evening.

* IMPACTS...At 19.0 feet, 2600E Road begins to flood 1.5 miles south 
  of Wynoose.

* ADDITIONAL DETAILS...
  - At 8:45 AM CDT Thursday the stage was 19.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 AM CDT Thursday was 19.6 feet.
  - Forecast...The river is expected to fall below flood stage
    early tomorrow afternoon and continue falling to 9.0 feet
    Tuesday morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

                   Fld   Observed           Forecasts (7 am CDT)     
Location           Stg   Stg   Day/Time     Fri   Sat   Sun          

Little Wabash River
Clay City          18.0  19.3  Thu 8 am CDT 18.6  15.4  12.4         


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846


$$

Delaney
547 
WGUS83 KILX 190059
FLSILX

Flood Statement
National Weather Service Lincoln IL
759 PM CDT Thu May 18 2023

...The Flood Warning is extended for the following rivers in 
Illinois...

  Little Wabash River below Clay City affecting Richland and Clay 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for 
flooding. Stay tuned for further updates on this flooding situation.

&&

Additional information is available at www.weather.gov.


ILC025-159-191800-
/O.EXT.KILX.FL.W.0013.000000T0000Z-230520T0651Z/
/CLAI2.1.ER.230515T1615Z.230516T2045Z.230520T0051Z.NO/
759 PM CDT Thu May 18 2023

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Little Wabash River below Clay City.

* WHEN...Until early Saturday morning.

* IMPACTS...At 19.0 feet, 2600E Road begins to flood 1.5 miles south 
  of Wynoose.

* ADDITIONAL DETAILS...
  - At 7:45 PM CDT Thursday the stage was 19.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:45 PM CDT Thursday was 19.4 feet.
  - Forecast...The river is expected to rise to a crest of 19.2
    feet just after midnight tonight. It will then fall below
    flood stage tomorrow evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

                   Fld   Observed           Forecasts (7 pm CDT)     
Location           Stg   Stg   Day/Time     Fri   Sat   Sun          

Little Wabash River
Clay City          18.0  19.2  Thu 7 pm CDT 18.1  15.1  12.1         


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846


$$

Shimon
199 
WGUS83 KILX 191309
FLSILX

Flood Statement
National Weather Service Lincoln IL
809 AM CDT Fri May 19 2023

...The Flood Warning is extended for the following rivers in 
Illinois...

  Little Wabash River below Clay City affecting Richland and Clay 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for 
flooding. Stay tuned for further updates on this flooding situation.

&&

Additional information is available at www.weather.gov.


ILC025-159-200515-
/O.EXT.KILX.FL.W.0013.000000T0000Z-230520T1648Z/
/CLAI2.1.ER.230515T1615Z.230516T2045Z.230520T1048Z.NO/
809 AM CDT Fri May 19 2023

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Little Wabash River below Clay City.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 19.0 feet, 2600E Road begins to flood 1.5 miles south 
  of Wynoose.

* ADDITIONAL DETAILS...
  - At 6:45 AM CDT Friday the stage was 19.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:45 AM CDT Friday was 19.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late tonight and continue falling to 8.9 feet Wednesday
    morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

                   Fld   Observed           Forecasts (7 am CDT)     
Location           Stg   Stg   Day/Time     Sat   Sun   Mon          

Little Wabash River
Clay City          18.0  19.1  Fri 6 am CDT 17.9  14.8  12.0         


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846


$$

Delaney
262 
WGUS83 KILX 200000
FLSILX

Flood Statement
National Weather Service Lincoln IL
700 PM CDT Fri May 19 2023

...The Flood Warning is cancelled for the following rivers in 
Illinois...

  Little Wabash River below Clay City affecting Richland and Clay 
  Counties.

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

ILC025-159-200100-
/O.CAN.KILX.FL.W.0013.000000T0000Z-230520T0000Z/
/CLAI2.1.ER.230515T1615Z.230516T2045Z.230519T2242Z.NO/
700 PM CDT Fri May 19 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Little Wabash River below Clay City.

* ADDITIONAL DETAILS...
  - At 6:45 PM CDT Friday the stage was 17.8 feet.
  - Forecast...The river is expected to fall to 6.2 feet early
    Wednesday afternoon.
  - http://www.weather.gov/safety/flood

&&

                   Fld   Observed           Forecasts (7 pm CDT)     
Location           Stg   Stg   Day/Time     Sat   Sun   Mon          

Little Wabash River
Clay City          18.0  17.8  Fri 6 pm CDT 11.5  7.5   6.7          


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846


$$

Auten

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 15, 2:35 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 15, 2:35 AM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
235 AM CDT Mon May 15 2023

.SYNOPSIS...
Issued at 235 AM CDT Mon May 15 2023

Periodic chances for showers and storms will be possible through
Tuesday. Cooler and less humid conditions are expected today,
with temperatures turning more seasonable by midweek.

&&

.DISCUSSION...
Issued at 235 AM CDT Mon May 15 2023

Surface analysis early this morning shows a stationary front
positioned from roughly Litchfield to Lawrenceville. Dewpoints north
of the boundary are in the 50s to low 60s, which is making it feel
far less humid than it has the last few days. The boundary will
slowly sag further south today as a weak surface low/inverted trough
over southern Missouri slowly works south under upper ridging.

Further southwest of here, a mid-level shortwave trough will spin up
a surface low that will track into the mid Mississippi River Valley
late tonight, breaking down the upper ridge as it progresses. A once
drier start to the new week has shifted more wet with periodic
chances for showers and storms expected through Tuesday. Widely
scattered showers (20-30% chance) will be seen today with a better
slug of moisture tied to the shortwave bringing better chances (40-
60%) for showers and even a few rumbles of thunder late tonight into
Tuesday. Total QPF from Monday/Tuesday could exceed 0.50" south of I-
70 with lesser amounts north of there. Precipitation chances fall
off the map Tuesday evening into Wednesday as Canadian high
pressure sinks into the Midwest states, pushing a backdoor cold
front southward through the area Tuesday night.

Temperatures will be much cooler today compared to recent days with
highs only reaching the upper 60s to low 70s. High temperatures will
gradually climb by a few degrees the next few days, returning back
toward seasonable values (mid 70s) by Wednesday. Overnight lows will
be coolest Tuesday and Wednesday nights with values in the upper 40s
to low 50s. Winds turn more southerly by Thursday as an upper ridge
moves into the northeast CONUS. A strong upper trough will swing
into the northern Plains/Upper Mississippi River Valley later this
week and then dive into the Great Lakes Region. A cold front will
slide through Illinois late Thursday night into Friday, bringing
additional chances for showers and a few storms through Friday night
or Saturday morning. We look to dodge any severe weather with this
later week system due to minimal amounts of available moisture,
hence limited instability.

Surface high pressure will then build eastward from the central
Plains states for the weekend, which should favor drier conditions.
The extended (8-14 day) Climate Prediction Center outlooks agree
with the drier than normal conditions and also indicates near to
slightly above normal temperatures returning for next week.

NMA

&&

.AVIATION...  (For the 06z TAFs through 06z Monday Night)
Issued at 1113 PM CDT Sun May 14 2023

Rain has shifted south of the terminals this evening. A large area
of low clouds extends from MO into western IL, and is expected to
move little over the next 12 hours. KSPI is on the eastern edge of
this cloud deck with MVFR ceilings. Kept MVFR conditions
prevailing through 17z, though it is possible that ceilings will
rise to VFR at times. Otherwise, mid level clouds will be common
farther northeast with a few light showers overnight at KPIA-
KBMI-KCMI where VCSH were included. Strong high pressure over the
Great Lakes will keep northeast winds blowing at 10-15 kt through
much of Monday before diminishing late afternoon.

25

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&

WFO ILX
Hazardous weather outlook, May 15, 5:09 AM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
509 AM CDT Mon May 15 2023

ILZ027>031-036>038-040>057-061>063-066>068-071>073-161015-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
509 AM CDT Mon May 15 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time. Isolated thunder may
develop within rain showers south of I-72/Danville during the early
morning hours on Tuesday, but severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Isolated thunder may continue within rain showers south of
I-72/Danville into the afternoon on Tuesday. Though severe weather is
not expected, a band of rainfall just over an inch is forecast a
little south of a line from Flora to Lawrenceville. Localized
flooding issues could develop on Tuesday, especially if this axis
shifts northward.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

AAT

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:05 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon25 min
May 14, 7:21 PM CDTFlash Flood WarningILXChristian, Sangamon2 hr
May 14, 7:25 PM CDTSevere Thunderstorm WarningILXChristian35 min
May 14, 7:42 PM CDTSpecial Weather StatementILXRichland33 min
May 14, 7:50 PM CDTSpecial Weather StatementILXCumberland25 min

Nearby

River Flood Warnings in Illinois, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.